MAUDE Adverse Event Report: BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. KIT FLU A+B 30 TEST HOSPITAL VERITOR; DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS

BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. KIT FLU A+B 30 TEST HOSPITAL VERITOR; DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS
Catalog Number 256041
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple pma/510k numbers.The information for each additional pma/510k is as follows: g.5.Pma / 510(k)#: k132259, k132692, k151291, k152870, k160161 k121797, k132256, k132693, k133138, k151301, k152874, k160164 h.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It is reported that during use of the bd veritor¿ system for rapid detection of flu a+b clia-waved kit, three 3 lines appeared on test cartridge: control, flu a, and line below flu a.Test was read on veritor and flu a positive was the result.There was no report of patient impact.
 
Additional Manufacturer Narrative
H.6 investigation summary this statement summarizes the investigation results regarding a complaint that alleges erroneous result when using bd veritor¿ flu a+b kit (material#: 256041), batch number 3035676.The customer reported that they visually saw 3 lines on the test cartridge, control line, flu a, and another line under flu a, but when read on the veritor analyzer, the result was flu a positive.They reported not trusting the result.Bd quality performs a systematic approach to investigate all complaints.This approach involves review of manufacturing batch history records, visual inspection of retention samples, and visual inspection of customer returned samples, if applicable.Batch history record (bhr) review and retain sample testing were performed on the batch number provided.The results were acceptable, and no relevant issues were found.No samples were received; therefore, return sample analysis could not be performed.However, a photograph was returned that showed 3 lines on the test cartridge.The reported issue was unable to be confirmed.A trend analysis for erroneous result was conducted, no adverse trend was identified.The customer was informed that test cartridges should not be read visually and to always use the analyzer to receive results.There were no corrective actions taken at this time.If you have any additional questions or concerns, please do not hesitate to contact bd technical services.
 
Event or Problem Description

Brand Name
KIT FLU A+B 30 TEST HOSPITAL VERITOR
Common Device Name
DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS
Manufacturer (Section D)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH 
Manufacturer (Section G)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH  
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key18499428
Report Number3006948883-2023-00147
Device Sequence Number7863872
Product Code PSZ
UDI-Device Identifier00382902560418
UDI-Public(01)00382902560418
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K120049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/17/2025
Device Catalogue Number256041
Device Lot Number3035676
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2023
Supplement Date Received by Manufacturer05/29/2024
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown